IJPAM: Volume 74, No. 3 (2012)
Department of Mathematics
California State University
Los Angeles, State University Drive, Los Angeles, CA 90032, USA
Abstract. We consider Newton's algorithm as well as a variant, the Gauss-Newton algorithm, to solve a system of nonlinear equations , where . We use a line search method to ensure global convergence. The exact form of our algorithm depends on the rank of the Jacobian of . Computational results on some standard test problems are presented, which show that the algorithm may be viable.
Received: November 17, 2011
AMS Subject Classification: 90, 90-08
Key Words and Phrases: Newton's method, Armijo line search, Gauss-Newton algorithm, nonlinear equations
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395